# SDR DALA2022041102492

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CRACKED STABILIZATION STRAP ON FLOOR STRUCTURE STA. 365. LBL 38. CORRECTIVE ACTION: SUMMARY OF NRC 00326-STABILIZATION STRAP ON FLOOR STRUCTURE STA. 365. LBL 38 WAS REPAIRED PER B757-200 SRM. (2186808)
